# SDR SIMA200427802

- Difficulty date: September 30, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 32100801
- Part serial: 1268
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO LIT AIRCRAFT EXPERIENCED DUAL PITCH TRIM FAILURE.  AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS. REPLACED HORIZONTAL STABILIZER CONTROL UNIT. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
